# SDR 04FDEA01241

- Difficulty date: May 12, 2004
- Submitted: May 26, 2004
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11
- Aircraft serial: 48596
- Aircraft time: 39,913 hours, 5,589 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC0502
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD (WING SIDE) O/B FLAP I/B HINGE - LOWER MOUNT SPOTFACE FOUND CORRODED.  LEFT FWD (WING SIDE) O/B FLAP I/B HINGE - LOWER MOUNT SPOTFACE CORROSION REMOVED AS PER CM 57-44-08 PAGES 402-407, AND FOUND WITHIN LIMITS AS PER DWG ARC0502.  ORIGINAL THICKNESS =0.468 INCH, MATERIAL REMOVED =0.002 INCH, REMAINING THICKNESS =0.466 INCH.
